Nnkuz-bib.html

Материал из DISCOPAL
Перейти к: навигация, поиск
<html>
<h1>nnkuz.bib</h1><pre><a name="nnkuz-packing-radius-codes"></a>
@ARTICLE{nnkuz-packing-radius-codes,
  AUTHOR = {Stephen D. Cohen and Nikolai N. Kuzjurin},
  TITLE = {On the packing radius and the covering radius of equal-weight codes},
  JOURNAL = {Discrete Mathematics},
  VOLUME = {213},
  NUMBER = {1-3},
  YEAR = {2000},
  ISSN = {0012-365X},
  PAGES = {35--42},
  PUBLISHER = {Elsevier Science Publishers B. V.}
}
 
<a name="nnkuz-fuzzy-ip"></a>
@TECHREPORT{nnkuz-fuzzy-ip,
  AUTHOR = {A.S. Asratian and N.N. Kuzjurin},
  TITLE = {Two sensitivity theorems in fuzzy integer programming,  Lule{\aa} University},
  INSTITUTION = {Lule{\aa} University of Technology, Department of Mathematics},
  YEAR = 2000,
  TYPE = {Research Report},
  NUMBER = 2
}
 
<a name="nnkuz-01-ip"></a>
@TECHREPORT{nnkuz-01-ip,
  AUTHOR = {A.S. Asratian and N.N. Kuzjurin},
  TITLE = {Two sensitivity theorems in fuzzy integer programming,  Lule{\aa} University},
  INSTITUTION = {Lule{\aa} University of Technology, Department of Mathematics},
  YEAR = 1999,
  TYPE = {Research Report},
  NUMBER = 8
}
 
<a name="AK99"></a>
@TECHREPORT{AK99,
  AUTHOR = {A.S. Asratian and N.N. Kuzjurin},
  TITLE = {On optima of generalized covering integer programs},
  INSTITUTION = {Lule{\aa} University of Technology, Department of Mathematics},
  YEAR = 1999,
  TYPE = {Research Report},
  NUMBER = 7
}
 
<a name="AK98"></a>
@TECHREPORT{AK98,
  AUTHOR = {A.S. Asratian and N.N. Kuzjurin},
  TITLE = {Approximations of packing-covering integer programs via linear relaxations},
  INSTITUTION = {Lule{\aa} University of Technology, Department of Mathematics},
  YEAR = 1998,
  TYPE = {Research Report},
  NUMBER = 18
}
 
<a name="nnkuz-kierstead"></a>
@TECHREPORT{nnkuz-kierstead,
  AUTHOR = {N.N. Kuzjurin},
  TITLE = {On a conjecture of Kierstead},
  INSTITUTION = {Bielefeld University},
  YEAR = 1998,
  TYPE = {Preprint SFB},
  NUMBER = 343
}
 
<a name="nnkuz-complex-packings-coverings"></a>
@ARTICLE{nnkuz-complex-packings-coverings,
  AUTHOR = {N.N. Kuzjurin},
  TITLE = {On the complexity of constructions of asymptotically good packings and coverings},
  JOURNAL = {Soviet Mathematics Doklady},
  VOLUME = 363,
  YEAR = 1998,
  NUMBER = 1
}
 
<a name="nnkuz-ryser-1996"></a>
@ARTICLE{nnkuz-ryser-1996,
  AUTHOR = {N.N. Kuzjurin},
  TITLE = {On maximal $\alpha$-height of (0,1)-matrices from Ryser's classes},
  JOURNAL = {Soviet Mathematics Doklady},
  VOLUME = 350,
  YEAR = 1996,
  NUMBER = 1,
  PAGES = {12--13}
}
 
<a name="nnkuz-ip-metric-1995"></a>
@ARTICLE{nnkuz-ip-metric-1995,
  AUTHOR = {N.N. Kuzjurin},
  TITLE = {Metric relations in integer programming},
  JOURNAL = {Soviet Mathematics Doklady},
  VOLUME = 340,
  YEAR = 1995,
  NUMBER = 3,
  PAGES = {308--310}
}
 
<a name="nnkuz-ip-polynomial-average-1995"></a>
@ARTICLE{nnkuz-ip-polynomial-average-1995,
  AUTHOR = {N.N. Kuzjurin},
  TITLE = {An algorithm for integer programming polynomial in the average case},
  JOURNAL = {Soviet Mathematics Doklady},
  VOLUME = 343,
  YEAR = 1995,
  NUMBER = 1
}
 
<a name="nnkuz-ubounds-ip"></a>
@ARTICLE{nnkuz-ubounds-ip,
  AUTHOR = {N.N. Kuzjurin},
  TITLE = {Bounds of optima of covering integer linear problems},
  JOURNAL = {Combinatorial Optimization Methods},
  PUBLISHER = {Moscow, Computer Center},
  YEAR = 1997,
  PAGES = {57--72}
}
 
<a name="nnkuz-bounds-posets"></a>
@ARTICLE{nnkuz-bounds-posets,
  AUTHOR = {N.N. Kuzjurin},
  TITLE = {On a combinatorial problem related to bounds of dimension of posets},
  JOURNAL = {Combinatorial Optimization Methods},
  PUBLISHER = {Moscow, Computer Center},
  YEAR = 1997,
  NUMBER = 2,
  PAGES = {10--14}
}
 
<a name="nnkuz-optimal-enumeration"></a>
@ARTICLE{nnkuz-optimal-enumeration,
  AUTHOR = {N.N. Kuzjurin},
  TITLE = {Almost optimal enumeration of asymptotically good packings and coverings},
  JOURNAL = {Combinatorial Optimization Methods},
  PUBLISHER = {Moscow, Computer Center},
  YEAR = 1997,
  PAGES = {12--29}
}
 
<a name="nnkuz-ddm"></a>
@ARTICLE{nnkuz-ddm,
  AUTHOR = {N.N. Kuzjurin},
  TITLE = {Distributed desicion making},
  JOURNAL = {Combinatorial Optimization Methods},
  PUBLISHER = {Moscow, Computer Center},
  YEAR = 1997,
  PAGES = {30--36}
}
 
<a name="nnkuz-perfect-matchings"></a>
@ARTICLE{nnkuz-perfect-matchings,
  AUTHOR = {A. S. Asratian and N. N. Kuzjurin},
  TITLE = {On number of nearly perfect matchings in almost regular uniform hypergraphs},
  JOURNAL = {Discrete Mathematics},
  VOLUME = {207},
  NUMBER = {1-3},
  YEAR = {1999},
  ISSN = {0012-365X},
  PAGES = {1--8},
  PUBLISHER = {Elsevier Science Publishers B. V.}
}
 
<a name="approximation-ip-packing-covering-rus"></a>
@INPROCEEDINGS{approximation-ip-packing-covering-rus,
  AUTHOR = {Nikolaj Kuzjurin and A. Asratian},
  TITLE = {Approximation of optima of integer programs of packing-covering type (Russian)},
  BOOKTITLE = {Discret. Math.},
  VOLUME = {12},
  YEAR = {2000},
  PAGES = {96--106}
}
 
<a name="approximation-ip-packing-covering"></a>
@INPROCEEDINGS{approximation-ip-packing-covering,
  AUTHOR = {Nikolaj Kuzjurin and A. Asratian},
  TITLE = {Approximation of optima of integer programs of packing-covering type},
  BOOKTITLE = {Discrete Math. Appl.},
  VOLUME = {10},
  YEAR = {2000},
  NUMBER = {1},
  PAGES = {75--86}
}
 
<a name="partial-steiner-systems"></a>
@ARTICLE{partial-steiner-systems,
  AUTHOR = {Nikolaj Kuzjurin and A. Asratian},
  TITLE = {On the number of Partial Steiner systems},
  JOURNAL = {Journal of Combinatorial Designs},
  VOLUME = {8},
  YEAR = {2000},
  NUMBER = {5},
  PAGES = {347--352}
}
 
<a name="constructions-rodl-packings-coverings"></a>
@ARTICLE{constructions-rodl-packings-coverings,
  AUTHOR = {Nikolaj Kuzjurin},
  TITLE = {Explicit constructions of {Rodl}'s asymptotically good packings and coverings},
  JOURNAL = {Combin. Probab. Comput.},
  VOLUME = {9},
  YEAR = {2000},
  NUMBER = {3},
  PAGES = {265--276}
}
 
<a name="perfect-matchings-uniform-hypergraphs"></a>
@ARTICLE{perfect-matchings-uniform-hypergraphs,
  AUTHOR = {Nikolaj Kuzjurin and A. Asratian},
  TITLE = {On the number of nearly perfect matchings in almost regular uniform hypergraphs},
  JOURNAL = {Discrete Math.},
  VOLUME = {207},
  YEAR = {1999},
  PAGES = {1--8}
}
 
<a name="locally-explicit-constructions-rodl"></a>
@INPROCEEDINGS{locally-explicit-constructions-rodl,
  AUTHOR = {Nikolaj Kuzjurin},
  TITLE = {Locally explicit constructions of {Rodl}'s asymptotically good packings},
  BOOKTITLE = {23rd Int. Symp. Mathematical Foundations in Computer Science MFCS'98},
  YEAR = {1998},
  VOLUME = 1450,
  PUBLISHER = {Lecture Notes in Comput. Sci. Springer, Berlin},
  PAGES = {194--202}
}
 
<a name="difference-packings-coverings"></a>
@ARTICLE{difference-packings-coverings,
  AUTHOR = {Nikolaj Kuzjurin},
  TITLE = {On the difference between asymptotically good packings and coverings},
  JOURNAL = {European J. Combin},
  VOLUME = {16},
  YEAR = {1995},
  NUMBER = {1},
  PAGES = {35--40}
}
 
<a name="on-systems"></a>
@INPROCEEDINGS{on-systems,
  AUTHOR = {Nikolaj Kuzjurin and S.D. Cohen},
  TITLE = {On $(n,k,l,\Delta)$-systems},
  BOOKTITLE = {Proc.  Edinburg Math. Soc.},
  VOLUME = {38},
  NUMBER = 1,
  YEAR = {1995},
  PAGES = {53--62}
}
 
<a name="parallel-fixed-dimensional-lp"></a>
@ARTICLE{parallel-fixed-dimensional-lp,
  AUTHOR = {Nikolaj Kuzjurin and L. Shabanov},
  TITLE = {A parallel algorithm for fixed-dimensional linear programming},
  JOURNAL = {Parallel Algorithms and Applications},
  VOLUME = {5},
  YEAR = {1995},
  NUMBER = {34},
  PAGES = {17--24}
}
 
<a name="multiprocessor-scheduling-expanders"></a>
@ARTICLE{multiprocessor-scheduling-expanders,
  AUTHOR = {Nikolaj Kuzjurin},
  TITLE = {Multiprocessor scheduling and expanders},
  JOURNAL = {Inform. Process. Lett.},
  VOLUME = {51},
  YEAR = {1994},
  NUMBER = {6},
  PAGES = {315--319}
}
 
<a name="automorphism-conjecture-ordered-sets"></a>
@ARTICLE{automorphism-conjecture-ordered-sets,
  AUTHOR = {Nikolaj Kuzjurin},
  TITLE = {On the automorphism conjecture for products of ordered sets.},
  JOURNAL = {Order},
  VOLUME = {9},
  YEAR = {1992},
  NUMBER = {3},
  PAGES = {205--208}
}
 
<a name="ratio-size-antichain"></a>
@ARTICLE{ratio-size-antichain,
  AUTHOR = {Nikolaj Kuzjurin and K. Engel},
  TITLE = {About the ratio of the size of a maximum antichain to the size of a maximum level in finite partially ordered sets},
  JOURNAL = {Combinatorica},
  VOLUME = {5},
  YEAR = {1985},
  NUMBER = {4},
  PAGES = {301--309}
}
 
<a name="family-partially-ordered-sets"></a>
@ARTICLE{family-partially-ordered-sets,
  AUTHOR = {Nikolaj Kuzjurin and K. Engel},
  TITLE = {An asymptotic formula for the maximum size of an h-family in  products of partially ordered sets},
  JOURNAL = {J. Comb. Theory, Ser. A.},
  VOLUME = {37},
  YEAR = {1984},
  NUMBER = {3},
  PAGES = {337--347}
}
 
</pre><hr>
 
<table>
 
<tr valign="top">
<td align="right">
<a name="nnkuz-packing-radius-codes"></a>
[1]
</td>
<td>
Stephen D. Cohen and Nikolai N. Kuzjurin.
  On the packing radius and the covering radius of equal-weight codes.
  <i>Discrete Mathematics</i>, 213(1-3):35-42, 2000.<br />
[ <a href="./nnkuz-bib.html#nnkuz-packing-radius-codes">bib</a> ]
 
</td>
</tr>
 
 
<tr valign="top">
<td align="right">
<a name="nnkuz-fuzzy-ip"></a>
[2]
</td>
<td>
A.S. Asratian and N.N. Kuzjurin.
  Two sensitivity theorems in fuzzy integer programming, lule&aring;
  university.
  Research Report 2, Lule&aring; University of Technology, Department of
  Mathematics, 2000.<br />
[ <a href="./nnkuz-bib.html#nnkuz-fuzzy-ip">bib</a> ]
 
</td>
</tr>
 
 
<tr valign="top">
<td align="right">
<a name="approximation-ip-packing-covering-rus"></a>
[3]
</td>
<td>
Nikolaj Kuzjurin and A. Asratian.
  Approximation of optima of integer programs of packing-covering type
  (russian).
  In <i>Discret. Math.</i>, volume 12, pages 96-106, 2000.<br />
[ <a href="./nnkuz-bib.html#approximation-ip-packing-covering-rus">bib</a> ]
 
</td>
</tr>
 
 
<tr valign="top">
<td align="right">
<a name="approximation-ip-packing-covering"></a>
[4]
</td>
<td>
Nikolaj Kuzjurin and A. Asratian.
  Approximation of optima of integer programs of packing-covering type.
  In <i>Discrete Math. Appl.</i>, volume 10, pages 75-86, 2000.<br />
[ <a href="./nnkuz-bib.html#approximation-ip-packing-covering">bib</a> ]
 
</td>
</tr>
 
 
<tr valign="top">
<td align="right">
<a name="partial-steiner-systems"></a>
[5]
</td>
<td>
Nikolaj Kuzjurin and A. Asratian.
  On the number of partial steiner systems.
  <i>Journal of Combinatorial Designs</i>, 8(5):347-352, 2000.<br />
[ <a href="./nnkuz-bib.html#partial-steiner-systems">bib</a> ]
 
</td>
</tr>
 
 
<tr valign="top">
<td align="right">
<a name="constructions-rodl-packings-coverings"></a>
[6]
</td>
<td>
Nikolaj Kuzjurin.
  Explicit constructions of Rodl's asymptotically good packings and
  coverings.
  <i>Combin. Probab. Comput.</i>, 9(3):265-276, 2000.<br />
[ <a href="./nnkuz-bib.html#constructions-rodl-packings-coverings">bib</a> ]
 
</td>
</tr>
 
 
<tr valign="top">
<td align="right">
<a name="nnkuz-01-ip"></a>
[7]
</td>
<td>
A.S. Asratian and N.N. Kuzjurin.
  Two sensitivity theorems in fuzzy integer programming, lule&aring;
  university.
  Research Report 8, Lule&aring; University of Technology, Department of
  Mathematics, 1999.<br />
[ <a href="./nnkuz-bib.html#nnkuz-01-ip">bib</a> ]
 
</td>
</tr>
 
 
<tr valign="top">
<td align="right">
<a name="AK99"></a>
[8]
</td>
<td>
A.S. Asratian and N.N. Kuzjurin.
  On optima of generalized covering integer programs.
  Research Report 7, Lule&aring; University of Technology, Department of
  Mathematics, 1999.<br />
[ <a href="./nnkuz-bib.html#AK99">bib</a> ]
 
</td>
</tr>
 
 
<tr valign="top">
<td align="right">
<a name="nnkuz-perfect-matchings"></a>
[9]
</td>
<td>
A. S. Asratian and N. N. Kuzjurin.
  On number of nearly perfect matchings in almost regular uniform
  hypergraphs.
  <i>Discrete Mathematics</i>, 207(1-3):1-8, 1999.<br />
[ <a href="./nnkuz-bib.html#nnkuz-perfect-matchings">bib</a> ]
 
</td>
</tr>
 
 
<tr valign="top">
<td align="right">
<a name="perfect-matchings-uniform-hypergraphs"></a>
[10]
</td>
<td>
Nikolaj Kuzjurin and A. Asratian.
  On the number of nearly perfect matchings in almost regular uniform
  hypergraphs.
  <i>Discrete Math.</i>, 207:1-8, 1999.<br />
[ <a href="./nnkuz-bib.html#perfect-matchings-uniform-hypergraphs">bib</a> ]
 
</td>
</tr>
 
 
<tr valign="top">
<td align="right">
<a name="AK98"></a>
[11]
</td>
<td>
A.S. Asratian and N.N. Kuzjurin.
  Approximations of packing-covering integer programs via linear
  relaxations.
  Research Report 18, Lule&aring; University of Technology, Department of
  Mathematics, 1998.<br />
[ <a href="./nnkuz-bib.html#AK98">bib</a> ]
 
</td>
</tr>
 
 
<tr valign="top">
<td align="right">
<a name="nnkuz-kierstead"></a>
[12]
</td>
<td>
N.N. Kuzjurin.
  On a conjecture of kierstead.
  Preprint SFB 343, Bielefeld University, 1998.<br />
[ <a href="./nnkuz-bib.html#nnkuz-kierstead">bib</a> ]
 
</td>
</tr>
 
 
<tr valign="top">
<td align="right">
<a name="nnkuz-complex-packings-coverings"></a>
[13]
</td>
<td>
N.N. Kuzjurin.
  On the complexity of constructions of asymptotically good packings
  and coverings.
  <i>Soviet Mathematics Doklady</i>, 363(1), 1998.<br />
[ <a href="./nnkuz-bib.html#nnkuz-complex-packings-coverings">bib</a> ]
 
</td>
</tr>
 
 
<tr valign="top">
<td align="right">
<a name="locally-explicit-constructions-rodl"></a>
[14]
</td>
<td>
Nikolaj Kuzjurin.
  Locally explicit constructions of Rodl's asymptotically good
  packings.
  In <i>23rd Int. Symp. Mathematical Foundations in Computer Science
  MFCS'98</i>, volume 1450, pages 194-202. Lecture Notes in Comput. Sci.
  Springer, Berlin, 1998.<br />
[ <a href="./nnkuz-bib.html#locally-explicit-constructions-rodl">bib</a> ]
 
</td>
</tr>
 
 
<tr valign="top">
<td align="right">
<a name="nnkuz-ubounds-ip"></a>
[15]
</td>
<td>
N.N. Kuzjurin.
  Bounds of optima of covering integer linear problems.
  <i>Combinatorial Optimization Methods</i>, pages 57-72, 1997.<br />
[ <a href="./nnkuz-bib.html#nnkuz-ubounds-ip">bib</a> ]
 
</td>
</tr>
 
 
<tr valign="top">
<td align="right">
<a name="nnkuz-bounds-posets"></a>
[16]
</td>
<td>
N.N. Kuzjurin.
  On a combinatorial problem related to bounds of dimension of posets.
  <i>Combinatorial Optimization Methods</i>, (2):10-14, 1997.<br />
[ <a href="./nnkuz-bib.html#nnkuz-bounds-posets">bib</a> ]
 
</td>
</tr>
 
 
<tr valign="top">
<td align="right">
<a name="nnkuz-optimal-enumeration"></a>
[17]
</td>
<td>
N.N. Kuzjurin.
  Almost optimal enumeration of asymptotically good packings and
  coverings.
  <i>Combinatorial Optimization Methods</i>, pages 12-29, 1997.<br />
[ <a href="./nnkuz-bib.html#nnkuz-optimal-enumeration">bib</a> ]
 
</td>
</tr>
 
 
<tr valign="top">
<td align="right">
<a name="nnkuz-ddm"></a>
[18]
</td>
<td>
N.N. Kuzjurin.
  Distributed desicion making.
  <i>Combinatorial Optimization Methods</i>, pages 30-36, 1997.<br />
[ <a href="./nnkuz-bib.html#nnkuz-ddm">bib</a> ]
 
</td>
</tr>
 
 
<tr valign="top">
<td align="right">
<a name="nnkuz-ryser-1996"></a>
[19]
</td>
<td>
N.N. Kuzjurin.
  On maximal <EM>alpha</EM>-height of (0,1)-matrices from ryser's classes.
  <i>Soviet Mathematics Doklady</i>, 350(1):12-13, 1996.<br />
[ <a href="./nnkuz-bib.html#nnkuz-ryser-1996">bib</a> ]
 
</td>
</tr>
 
 
<tr valign="top">
<td align="right">
<a name="nnkuz-ip-metric-1995"></a>
[20]
</td>
<td>
N.N. Kuzjurin.
  Metric relations in integer programming.
  <i>Soviet Mathematics Doklady</i>, 340(3):308-310, 1995.<br />
[ <a href="./nnkuz-bib.html#nnkuz-ip-metric-1995">bib</a> ]
 
</td>
</tr>
 
 
<tr valign="top">
<td align="right">
<a name="nnkuz-ip-polynomial-average-1995"></a>
[21]
</td>
<td>
N.N. Kuzjurin.
  An algorithm for integer programming polynomial in the average case.
  <i>Soviet Mathematics Doklady</i>, 343(1), 1995.<br />
[ <a href="./nnkuz-bib.html#nnkuz-ip-polynomial-average-1995">bib</a> ]
 
</td>
</tr>
 
 
<tr valign="top">
<td align="right">
<a name="difference-packings-coverings"></a>
[22]
</td>
<td>
Nikolaj Kuzjurin.
  On the difference between asymptotically good packings and coverings.
  <i>European J. Combin</i>, 16(1):35-40, 1995.<br />
[ <a href="./nnkuz-bib.html#difference-packings-coverings">bib</a> ]
 
</td>
</tr>
 
 
<tr valign="top">
<td align="right">
<a name="on-systems"></a>
[23]
</td>
<td>
Nikolaj Kuzjurin and S.D. Cohen.
  On (<EM>n</EM>,<EM>k</EM>,<EM>l</EM>,<EM>delta</EM>)-systems.
  In <i>Proc. Edinburg Math. Soc.</i>, volume 38, pages 53-62, 1995.<br />
[ <a href="./nnkuz-bib.html#on-systems">bib</a> ]
 
</td>
</tr>
 
 
<tr valign="top">
<td align="right">
<a name="parallel-fixed-dimensional-lp"></a>
[24]
</td>
<td>
Nikolaj Kuzjurin and L. Shabanov.
  A parallel algorithm for fixed-dimensional linear programming.
  <i>Parallel Algorithms and Applications</i>, 5(34):17-24, 1995.<br />
[ <a href="./nnkuz-bib.html#parallel-fixed-dimensional-lp">bib</a> ]
 
</td>
</tr>
 
 
<tr valign="top">
<td align="right">
<a name="multiprocessor-scheduling-expanders"></a>
[25]
</td>
<td>
Nikolaj Kuzjurin.
  Multiprocessor scheduling and expanders.
  <i>Inform. Process. Lett.</i>, 51(6):315-319, 1994.<br />
[ <a href="./nnkuz-bib.html#multiprocessor-scheduling-expanders">bib</a> ]
 
</td>
</tr>
 
 
<tr valign="top">
<td align="right">
<a name="automorphism-conjecture-ordered-sets"></a>
[26]
</td>
<td>
Nikolaj Kuzjurin.
  On the automorphism conjecture for products of ordered sets.
  <i>Order</i>, 9(3):205-208, 1992.<br />
[ <a href="./nnkuz-bib.html#automorphism-conjecture-ordered-sets">bib</a> ]
 
</td>
</tr>
 
 
<tr valign="top">
<td align="right">
<a name="ratio-size-antichain"></a>
[27]
</td>
<td>
Nikolaj Kuzjurin and K. Engel.
  About the ratio of the size of a maximum antichain to the size of a
  maximum level in finite partially ordered sets.
  <i>Combinatorica</i>, 5(4):301-309, 1985.<br />
[ <a href="./nnkuz-bib.html#ratio-size-antichain">bib</a> ]
 
</td>
</tr>
 
 
<tr valign="top">
<td align="right">
<a name="family-partially-ordered-sets"></a>
[28]
</td>
<td>
Nikolaj Kuzjurin and K. Engel.
  An asymptotic formula for the maximum size of an h-family in products
  of partially ordered sets.
  <i>J. Comb. Theory, Ser. A.</i>, 37(3):337-347, 1984.<br />
[ <a href="./nnkuz-bib.html#family-partially-ordered-sets">bib</a> ]
 
</td>
</tr>
</table>
<hr>
</html>